Jordan-type inequalities for generalized Bessel functions

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

In this note our aim is to present some Jordan-type inequalities for generalized Bessel functions in order to extend some recent results concerning generalized and sharp versions of the well-known Jordan's inequality.

Original languageEnglish
Article number39
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume9
Issue number2
Publication statusPublished - 2008

Fingerprint

Jordan's Inequality
Bessel functions
Bessel Functions
Generalized Functions

Keywords

  • Bessel functions
  • Jordan's inequality
  • Modified bessel functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Jordan-type inequalities for generalized Bessel functions. / Baricz, A.

In: Journal of Inequalities in Pure and Applied Mathematics, Vol. 9, No. 2, 39, 2008.

Research output: Contribution to journalArticle

@article{a5a2e21c959f48fda404120e03c08e11,
title = "Jordan-type inequalities for generalized Bessel functions",
abstract = "In this note our aim is to present some Jordan-type inequalities for generalized Bessel functions in order to extend some recent results concerning generalized and sharp versions of the well-known Jordan's inequality.",
keywords = "Bessel functions, Jordan's inequality, Modified bessel functions",
author = "A. Baricz",
year = "2008",
language = "English",
volume = "9",
journal = "Journal of Inequalities in Pure and Applied Mathematics",
issn = "1443-5756",
publisher = "Victoria University of Technology",
number = "2",

}

TY - JOUR

T1 - Jordan-type inequalities for generalized Bessel functions

AU - Baricz, A.

PY - 2008

Y1 - 2008

N2 - In this note our aim is to present some Jordan-type inequalities for generalized Bessel functions in order to extend some recent results concerning generalized and sharp versions of the well-known Jordan's inequality.

AB - In this note our aim is to present some Jordan-type inequalities for generalized Bessel functions in order to extend some recent results concerning generalized and sharp versions of the well-known Jordan's inequality.

KW - Bessel functions

KW - Jordan's inequality

KW - Modified bessel functions

UR - http://www.scopus.com/inward/record.url?scp=46849085625&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46849085625&partnerID=8YFLogxK

M3 - Article

VL - 9

JO - Journal of Inequalities in Pure and Applied Mathematics

JF - Journal of Inequalities in Pure and Applied Mathematics

SN - 1443-5756

IS - 2

M1 - 39

ER -